Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all,
This might be long, so, I have been on 20mg/day for the last 7 months, I still have two more months to go.
I had sever acne, w're talking face back chest and even a little  bit on the upper part of my arms just around near my shoulders.
I did not get the famous initial breakout that everyone talks about, my acne started to go away gradually.
By the  5 th month I stopped having pimples, haven't had any pimple since.
Side effects for me: dry skin of course and dry lips but nothing is irritating to me as the dry eyes  which started around the 5th month.
My eyelids are in bad shape, my opht says it is induced by accutane, she also says it will go away when I stop.
The whole oil gland attack is expected to effect the eye's oil glands. I am very worried, paranoid even I don't know what to do about it.
I am using gel lubricant eye drops, applying hot compress and trying it all.
Considering the low dosage I am also afraid it might come back.
No depression whatsoever, Nothing can be more depressing than acne if you ask me.

Any way, I wish the best of luck to every body. 
 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×